# SDR SWAA031510

- Difficulty date: July 8, 2003
- Submitted: July 15, 2003
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 40,715 hours, 37,055 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C34691
- Condition: Inoperative
- Location: Row 23
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, FOUND OVERHEAD BIN BULLNOSE EMERGENCY EXIT LIGHT INOP AT ROW NR 23 DEF.  RELAMPED EXIT LIGHT PER MM.
